Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A composite coincidence degree with applications to boundary value problems of neutral equations


Authors: L. H. Erbe, W. Krawcewicz and J. H. Wu
Journal: Trans. Amer. Math. Soc. 335 (1993), 459-478
MSC: Primary 47H11; Secondary 34K10, 34K40, 47H15, 47N20
MathSciNet review: 1169080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a topological degree theory for the nonlinear problem $ L(I - B)(x) = G(x)$ with applications to a class of boundary value problems of neutral equations, where $ L$ is an unbounded Fredholm operator of index zero, $ B$ is condensing and $ G$ is $ L$-compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H11, 34K10, 34K40, 47H15, 47N20

Retrieve articles in all journals with MSC: 47H11, 34K10, 34K40, 47H15, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1169080-3
PII: S 0002-9947(1993)1169080-3
Keywords: Essential map, topological degree, topological transversality, coincidence problem, condensing map, boundary value problems, neutral equations, periodic solution
Article copyright: © Copyright 1993 American Mathematical Society